Exponential Asymptotics for Line Solitons in Two-Dimensional Periodic Potentials
Article first published online: 19 MAR 2013
© 2013 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 131, Issue 2, pages 149–178, August 2013
How to Cite
Nixon, S. D., Akylas, T. R. and Yang, J. (2013), Exponential Asymptotics for Line Solitons in Two-Dimensional Periodic Potentials. Studies in Applied Mathematics, 131: 149–178. doi: 10.1111/sapm.12006
- Issue published online: 24 JUL 2013
- Article first published online: 19 MAR 2013
- Manuscript Received: 30 JAN 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!